Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 25, NWS Fort Worth, TX

April 4, 2011Anderson County, Henderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 7:53 AM CDT for Anderson County, Henderson County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2011, 7:53 AM CDT (12:53 UTC)
Expired
Apr 4, 2011, 8:45 AM CDT
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Anderson County, TX, Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 169 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 8:10 AM CDTHAIL 1.757 S Chandler, TXGOLFBALL SIZE HAIL WAS REPORTED 7 MILES SOUTH OF CHANDLER ON FM 315

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 7:44 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

928 
WUUS54 KFWD 041253
SVRFWD
TXC001-213-041345-
/O.NEW.KFWD.SV.W.0025.110404T1253Z-110404T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
753 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ANDERSON COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 845 AM CDT

* AT 753 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 21   
MILES WEST OF FRANKSTON...AND MOVING EAST AT 55 MPH. ANOTHER SEVERE 
STORM WAS LOCATED NEAR MOORE STATION.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BERRYVILLE...FRANKSTON AND COFFEE CITY AROUND 815 AM
  CHANDLER AROUND 820 AM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM MONDAY
AFTERNOON FOR EASTERN TEXAS.

&&

LAT...LON 3190 9543 3183 9598 3187 9598 3187 9596
      3188 9598 3210 9597 3232 9548 3218 9546
      3215 9547 3211 9545 3200 9543 3195 9544
      3191 9541
TIME...MOT...LOC 1253Z 253DEG 49KT 3200 9583

$$
3 follow-up statements
202 
WWUS54 KFWD 041305
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 AM CDT MON APR 4 2011

TXC001-213-041345-
/O.CON.KFWD.SV.W.0025.000000T0000Z-110404T1345Z/
HENDERSON TX-ANDERSON TX-
805 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHERN ANDERSON AND SOUTHEASTERN HENDERSON COUNTIES...

AT 805 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF POYNOR TO 19
MILES SOUTHWEST OF POYNOR...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOORE
STATION...COFFEE CITY...CHANDLER...BERRYVILLE AND FRANKSTON

LAT...LON 3190 9543 3183 9598 3186 9598 3187 9596
      3188 9598 3203 9597 3219 9578 3232 9548
      3218 9546 3216 9547 3200 9543 3195 9544
      3192 9541
TIME...MOT...LOC 1305Z 253DEG 49KT 3211 9563 3193 9585

$$
719 
WWUS54 KFWD 041324
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 AM CDT MON APR 4 2011

TXC001-213-041345-
/O.CON.KFWD.SV.W.0025.000000T0000Z-110404T1345Z/
HENDERSON TX-ANDERSON TX-
824 AM CDT MON APR 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR NORTHERN ANDERSON AND SOUTHEASTERN HENDERSON COUNTIES...

AT 825 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM COFFEE CITY TO 17 MILES SOUTHWEST OF POYNOR...MOVING EAST AT 50
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHANDLER...FRANKSTON AND BERRYVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.

&&

LAT...LON 3190 9543 3183 9598 3186 9598 3187 9596
      3188 9598 3204 9589 3232 9548 3218 9546
      3216 9547 3200 9543 3195 9544 3193 9542
TIME...MOT...LOC 1325Z 256DEG 45KT 3213 9546 3189 9573

$$
716 
WWUS54 KFWD 041341
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CDT MON APR 4 2011

TXC001-213-041349-
/O.EXP.KFWD.SV.W.0025.000000T0000Z-110404T1345Z/
HENDERSON TX-ANDERSON TX-
841 AM CDT MON APR 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ANDERSON AND
SOUTHEASTERN HENDERSON COUNTIES EXPIRES AT 845 AM CDT...

AT 839 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND WINDS UP TO 40 
MPH WERE STILL POSSIBLE FROM THUNDERSTORMS NEAR POYNOR AND 
FRANKSTON. 

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR 
AREAS FARTHER SOUTH INCLUDING PARTS OF CENTRAL AND SOUTHERN ANDERSON 
COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.

LAT...LON 3190 9543 3183 9598 3186 9598 3187 9596
      3188 9598 3204 9589 3232 9548 3218 9546
      3216 9547 3200 9543 3195 9544 3193 9542
TIME...MOT...LOC 1339Z 252DEG 27KT 3215 9546 3191 9573

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:13 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 4, 6:13 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
613 AM CDT MON APR 4 2011

.AVIATION...
MAIN AVIATION CONCERNS ARE THUNDERSTORMS THIS MORNING FOLLOWED BY
CONTINUED GUSTY NORTH TO NORTHWEST WINDS THE REST OF THE DAY. COLD
FRONT IS CURRENTLY MAKING ITS WAY THROUGH THE METROPLEX AREA
TERMINALS. THREAT OF CONVECTIVE WEATHER SHOULD BE IN THE PROCESS
OF SHIFTING MAINLY EAST OF THESE AIRPORTS SO WILL END TS AROUND
14Z IN RESPECTIVE TAFS. FOR ACT WILL INCLUDE VCTS THROUGH 15-16Z
BASED ON TRENDS AND WILL HOLD OFF TEMPO GROUP AS DYNAMICS REMAIN
FOCUSED N OF THE AREA. BASE OF MID-UPPER LEVEL TROUGH WILL MOVE
QUICKLY EAST ACROSS THE REGION TODAY LEAVING VFR CONDITIONS IN ITS
WAKE THIS AFTERNOON AND OVERNIGHT.

DFW...PCPN ENDING 13-14Z. NORTH WINDS 20-30KT WITH HIGHER GUSTS
EXPECTED TIL AROUND 00Z. TS SHOULD CONTINUE TO IMPACT EAST TRACON
GATES TIL 15-16Z.

30

&&

.UPDATE...
THUNDERSTORMS CONTINUE TO ORGANIZE ALONG THE COLD FRONT AND
COVERAGE OF STORMS WILL CONTINUE TO INCREASE. WILL SEND OUT A
QUICK UPDATE TO RAISE THE POPS AND MENTION THE POSSIBILITY OF
SEVERE STORMS.

79

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT MON APR 4 2011/
SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG
COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED
AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL
LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE
ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND
DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO
SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND
THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD
FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE
REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH
THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH
MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS.

SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH
DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES.
A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE
ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A
DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF
HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID
LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL
BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE
APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM
DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL
KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE
UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND
BRING AN END TO THE PRECIPITATION CHANCES.

SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS
ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES
EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE
LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE
FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE
A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE
FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION
SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS.
THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START
THE WORK WEEK.

HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS
TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN
THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY
NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES
FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL
WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  44  73  53  80 /  60   5   0   5  10
WACO, TX              75  41  75  51  80 /  70   5   0   5   5
PARIS, TX             67  38  70  46  75 / 100   5   0   5  10
DENTON, TX            68  38  75  51  81 /  30   5   0  10  10
MCKINNEY, TX          67  36  74  48  76 / 100   5   0   5  10
DALLAS, TX            70  46  73  52  79 / 100   5   0   5  10
TERRELL, TX           71  41  72  50  77 / 100   5   0   5  10
CORSICANA, TX         72  42  73  50  78 /  70   5   0   5  10
TEMPLE, TX            76  42  74  50  82 /  70   5   0   5   5
MINERAL WELLS, TX     70  37  76  46  84 /  10   5   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
443 AM CDT MON APR 4 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
443 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THIS EVENING.

A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND
GUSTS UP TO 40 MPH CAN BE EXPECTED.

A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS
PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL
BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME
SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN
HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS
CONTINUE ACROSS THE AREA.

THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS
EASTERN PORTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND
EASTERN PORTIONS OF NORTH TEXAS.

In the hours before

Local storm report, Apr 4, 6:22 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 04 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     TSTM WND GST     3 NNW VENUS             32.47N  97.14W
04/04/2011  E60 MPH          JOHNSON            TX   TRAINED SPOTTER

            60 MPH WIND GUSTS WITH 2 BLOWN TRANSFORMERS
Special weather statement, Apr 4, 6:22 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 4 2011

TXZ144-145-041145-
HILL TX-BOSQUE TX-
622 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY
  HILL COUNTY

AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF CLEBURNE TO 17 MILES NORTHWEST OF CLIFTON...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BLUM...BYNUM...CARL'S
CORNER...CLIFTON...COVINGTON...HILLSBORO...ITASCA...MERIDIAN...
WHITNEY...MERIDIAN STATE PARK AND LAKE WHITNEY STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS. GUSTY WINDS MAY OCCUR WELL IN ADVANCE OF THE HEAVY RAIN.

LAT...LON 3216 9750 3223 9706 3208 9695 3207 9693
      3208 9690 3194 9680 3176 9694 3176 9697
      3186 9704 3177 9724 3178 9784 3187 9790
TIME...MOT...LOC 1122Z 261DEG 41KT 3224 9725 3188 9779
Special weather statement, Apr 4, 6:38 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON APR 4 2011

TXZ134-135-145-146-041200-
ELLIS TX-HENDERSON TX-NAVARRO TX-HILL TX-
638 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY
  SOUTHEASTERN HILL COUNTY
  NAVARRO COUNTY
  NORTHWESTERN HENDERSON COUNTY

AT 637 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENNIS TO 12 MILES SOUTHEAST OF HILLSBORO...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BLOOMING GROVE...CORSICANA...DAWSON...ENCHANTED OAKS...GUN
BARREL CITY...HUBBARD...KERENS...NAVARRO...SEVEN POINTS AND TOOL.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3184 9643 3180 9651 3182 9673 3180 9677
      3180 9700 3186 9704 3184 9710 3230 9672
      3236 9600
TIME...MOT...LOC 1137Z 270DEG 43KT 3228 9660 3189 9693
Special weather statement, Apr 4, 6:52 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT MON APR 4 2011

TXZ144-145-159-041230-
HILL TX-BOSQUE TX-MCLENNAN TX-
652 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BOSQUE COUNTY
  SOUTHERN HILL COUNTY
  NORTHWESTERN MCLENNAN COUNTY

AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF CLIFTON...MOVING NORTHEAST AT 55
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CLIFTON...
HILLSBORO...HUBBARD...VALLEY MILLS...WEST...WHITNEY AND LAKE WHITNEY
STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3163 9763 3183 9764 3211 9697 3207 9694
      3208 9692 3184 9675 3150 9753
TIME...MOT...LOC 1153Z 246DEG 49KT 3180 9744
Special weather statement, Apr 4, 7:14 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT MON APR 4 2011

TXZ135-146-041245-
HENDERSON TX-NAVARRO TX-
714 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN NAVARRO COUNTY
  WESTERN HENDERSON COUNTY

AT 714 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF CORSICANA...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BARRY...CANEY
CITY...CORSICANA...ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...
KERENS...MALAKOFF...SEVEN POINTS...TOOL AND TRINIDAD.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3211 9582 3207 9665 3227 9651 3233 9640
      3235 9644 3235 9582
TIME...MOT...LOC 1214Z 271DEG 38KT 3225 9638
Special weather statement, Apr 4, 7:47 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 AM CDT MON APR 4 2011

TXZ135-041315-
HENDERSON TX-
747 AM CDT MON APR 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HENDERSON COUNTY

AT 747 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF ATHENS...MOVING EAST AT 75
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...CHANDLER AND
COFFEE CITY.

PENNY-SIZE HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.

LAT...LON 3205 9569 3206 9571 3220 9575 3235 9546
      3224 9546 3222 9547 3222 9546 3217 9546
      3215 9547 3214 9546 3208 9546
TIME...MOT...LOC 1247Z 250DEG 67KT 3215 9562

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:28 PM CDTSpecial Weather StatementFWDStephens32 min
Apr 4, 1:42 AM CDTSpecial Weather StatementFWDComanche33 min
Apr 4, 2:03 AM CDTSpecial Weather StatementFWDComanche, Erath27 min
Apr 4, 2:25 AM CDTSpecial Weather StatementFWDHamilton35 min
Apr 4, 2:28 AM CDTSpecial Weather StatementFWDSomervell32 min
Apr 4, 2:59 AM CDTSpecial Weather StatementFWDBosque31 min
Apr 4, 3:29 AM CDTSpecial Weather StatementFWDJohnson31 min
Apr 4, 3:32 AM CDTSpecial Weather StatementFWDPalo Pinto28 min
Apr 4, 3:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 4, 3:48 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant57 min
Apr 4, 4:18 AM CDTSpecial Weather StatementFWDJohnson27 min
Apr 4, 4:44 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Kaufman, Rockwall, Tarrant61 min
Apr 4, 4:46 AM CDTSpecial Weather StatementFWDHood, Somervell29 min
Apr 4, 4:50 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 4, 5:04 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant41 min
Apr 4, 5:05 AM CDTSpecial Weather StatementFWDErath25 min
Apr 4, 5:18 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Tarrant3 hr
Apr 4, 5:43 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more62 min
Apr 4, 5:44 AM CDTSpecial Weather StatementFWDFannin31 min
Apr 4, 5:57 AM CDTSpecial Weather StatementFWDCollin33 min
Apr 4, 6:15 AM CDTSevere Thunderstorm WarningFWDHunt50 min
Apr 4, 6:22 AM CDTSpecial Weather StatementFWDBosque, Hill23 min
Apr 4, 6:38 AM CDTSpecial Weather StatementFWDNavarro22 min
Apr 4, 6:40 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt65 min
Apr 4, 6:52 AM CDTSpecial Weather StatementFWDHill38 min
Apr 4, 6:52 AM CDTSevere Thunderstorm WarningFWDHopkins53 min
Apr 4, 6:59 AM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hill, McLennan46 min
Apr 4, 7:14 AM CDTSpecial Weather StatementFWDHenderson31 min
Apr 4, 7:19 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt56 min
Apr 4, 7:43 AM CDTRiver Flood WarningFWDDallas3 hr
Apr 4, 7:47 AM CDTSpecial Weather StatementFWDHenderson28 min
Apr 4, 7:58 AM CDTSevere Thunderstorm WarningFWDMilam47 min
Apr 4, 8:01 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon, Limestone59 min
Apr 4, 8:23 AM CDTSpecial Weather StatementFWDLeon, Robertson37 min
Apr 4, 8:26 AM CDTSevere Thunderstorm WarningFWDLeon, Robertson64 min
Apr 4, 8:30 AM CDTSevere Thunderstorm WarningFWDRobertson43 min
Apr 4, 9:34 AM CDTSpecial Weather StatementFWDAnderson26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.